MathSciNet Relay Station
MathSciNet bibliographic data
MR2607002 93D20 (34K20 93C23)
Afuwape, Anthony Uyi; Castellanos, Jairo Eloy Asymptotic and exponential stability of certain third-order non-linear delayed differential equations: frequency domain method. Appl. Math. Comput. 216 (2010), no. 3, 940–950.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement